Electron. J. Diff. Eqns., Vol. 2003(2003), No. 88, pp. 1-11.

Harmonic solutions to perturbations of periodic separated variables ODEs on manifolds

Marco Spadini

We study the set of harmonic solutions to perturbed periodic separated variables ordinary differential equations on manifolds. As an application, a multiplicity result is deduced.

Submitted April 17, 2003. Published August 25, 2003.
Math Subject Classifications: 34C25, 34C40.
Key Words: Ordinary differential equations on manifolds, multiplicity of periodic solutions.

Show me the PDF file (213K), TEX file, and other files for this article.

Marco Spadini
Dipartimento di Matematica Applicata
Universita di Firenze
Via S. Marta 3, 50139 Firenze, Italy
e-mail: spadini@dma.unifi.it

Return to the EJDE web page